# SDR DALA13045950861

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 79,792 hours, 77,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY AND FUNCTIONAL CHECKED GOOD.
